# SDR ASAA2019061949746

- Difficulty date: June 4, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 63,232 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 797-846
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL WEB IS CORRODED. GROUNDED - YES. REMOVED CORRODED SILL WEB & REPLACED W/NEW SILL WEB IAW B737-700 SRM 51-40-02-06-0.
